MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP

EXACTECH, INC. NOVATION; NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Model Number 138-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, patient was revised now for clear wear.Patient found to have clear metallosis.Attempt was to exchange to new xle liner, but stability still concern.In order to avoid changing cup/femoral version, decision was to cement all poly cup inside cup at the correct version, and we provided a delta option head for stem.Patient stable.
 
Additional Manufacturer Narrative
Section h11: this event has been found to be a duplicate of 1038671-2020-00259.Please disregard.

Brand Name
NOVATION
Common Device Name
NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9867919
Report Number1038671-2020-00258
Device Sequence Number2951857
Product Code JDI
UDI-Device Identifier10885862024732
UDI-Public10885862024732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2017
Device Model Number138-32-51
Device Catalogue Number138-32-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR